Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

July 14, 2014Dade County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 14, 2014, 9:13 PM EDT for Dade County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 9:13 PM EDT (01:13 UTC)
Expired
Jul 14, 2014, 9:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WWUS82 KFFC 150113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT MON JUL 14 2014

GAZ001-150145-
913 PM EDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DADE COUNTY UNTIL
945 PM EDT...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COLE CITY...MOVING EAST AT
25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COLE CITY...STEPHENSVILLE...NEW ENGLAND...HOOKER...
WILDWOOD AND MORGANVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3499 8546 3499 8542 3498 8536 3490 8542
      3488 8543 3489 8559 3498 8561 3499 8560
      3499 8547
TIME...MOT...LOC 0113Z 267DEG 21KT 3494 8566

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 7:54 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 14, 7:54 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON JUL 14 2014

.PREV DISCUSSION... /ISSUED 338 PM EDT MON JUL 14 2014/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MAIN FOCUS OF THE SHORT TERM IS THE COLD FRONT FORECAST TO MOVE
THROUGH THE AREA ON TUESDAY. FRONT IS CURRENTLY ACROSS THE MIDWEST
WITH A WEAK SFC TROUGH SITTING ACROSS NORTH GEORGIA. SHOWER AND
THUNDERSTORM ACTIVITY THIS AFTERNOON HAS MAINLY BEEN CENTERED NEAR
THIS BOUNDARY. FOCUS OF THE ACTIVITY SHOULD SHIFT INTO CENTRAL
GEORGIA THIS EVENING. HI RES MODELS ARE SUGGESTING CONVECTION MOVING
BACK INTO NORTHWEST GEORGIA BY MIDNIGHT TONIGHT AND THAT IS THE
BEGINNING OF THE INCREASE IN POPS. FRONT WILL MOVE THROUGH MAINLY
DURING THE DAY ON TUESDAY AND HAVE CONTINUED WITH HIGH POPS...EVEN
ABOVE GUIDANCE IN SOME CASES. FRONT MOVES INTO CENTRAL TO SOUTH
GEORGIA TUESDAY NIGHT...WITH ONLY A SLIGHT CHANCE TO CHANCE POPS
LINGERING ACROSS THE FAR SOUTHEAST.

THERE IS PLENTY OF INSTABILITY WITH THE FRONT AS IT MOVES THROUGH
WITH THE GFS MUCAPE SHOWING UP TO 2500 J/KG TOMORROW AFTERNOON. WIND
SHEAR IS GENERALLY LACKING WITH THE SYSTEM THOUGH. BEST LOW LEVEL
SHEAR IS TOMORROW MORNING BUT ONLY ABOUT 20KTS ACROSS FAR NORTH
GEORGIA. OVERALL THINKING IS THAT DAMAGING WIND IS STILL THE MAIN
THREAT WITH THE FRONT WITH A FEW STRONG TO SEVERE STORMS POSSIBLE.

RAIN AND CLOUDS ON TUESDAY WILL HELP TO KEEP OUR TEMPERATURES LOWER
THAN TODAY WITH MOST AREAS REMAINING IN THE 80S. WILL SEE A COOL
DOWN IN THE LOW TEMPERATURES FOR WEDNESDAY MORNING WITH THE 60S
ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. MAY EVEN SEE THE UPPER 50S
ACROSS THE MOUNTAINS IN NORTH GEORGIA.

11

LONG TERM /WEDNESDAY THROUGH MONDAY/...
MINIMAL CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME.
MEDIUM RANGE MODELS REMAIN IN RELATIVELY GOOD AGREEMENT THROUGH THE
PERIOD WITH RESPECT TO THE LARGE SCALE PATTERN TRANSITION FROM DRY
AND COOL NORTHWEST UPPER FLOW PATTERN TO WEAK SOUTHWEST FLOW ALOFT.
MOISTURE RETURNS BY FRIDAY AND INCREASES THROUGH THE WEEKEND. WEAK
WAVES IN THE FLOW MAY PERIODICALLY ENHANCE UPWARD MOTION BUT MAIN
CONVECTIVE PATTERN SHOULD REMAIN HIGHLY DIURNAL IN NATURE THROUGH
THE END OF THE PERIOD.

TEMPERATURE TRENDS LOOK GOOD AS WELL AS WE START OUT THE EXTENDED
FORECAST PERIOD VERY MILD. TEMPERATURES SLOWLY CLIMB BACK TO NEAR
SEASONAL NORMALS BY THE WEEKEND...ESPECIALLY LOWS.

SEE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION TUESDAY NIGHT THROUGH SUNDAY

FRONT AND ASSOCIATED SHRA/TSRA SHOULD BE MOVING THROUGH SOUTHERN PART
OF CWA TUES NIGHT BUT SLOW OR STALL IN SRN GA WED. KEPT SMALL POPS
IN FOR WED AND WED NIGHT IN FAR SRN COUNTIES. STILL ON TRACK FOR
A NICE PUSH OF DRY AND SLIGHTLY COOLER AIR BEHIND FRONT. NEXT
ROUND OF CLOUDS AND PRECIP PROGGED FOR FRI-SUN AS SHORT WAVE IN NW
FLOW BEHIND LARGE ERN CONUS TROUGH DIGS INTO PLAINS STATES THURS
THEN THE MID-SOUTH ON FRI WHILE ERN CONUS TROUGH PUSHES EAST
RESULTING IN HIGH OVER LOW SPLIT FLOW OVER CENTRAL CONUS STATES.
THIS USUALLY RESULTS IN VERY SLOW PROGRESSION OF WAVES SO AGREE
WITH 00Z ECMWF/GFS/WPC PROGS OF SUBSTANTIAL RAINFALL THIS WEEKEND.
HAVE BUMPED POPS UP FROM MOS GUIDANCE CLOSER TO MODEL AND WPC QPF-
BASED POP WOULD IMPLY. USED DYNAMIC BLEND BASED ON QPF/POP/SKY FOR
TEMPS.

SNELSON

&&

.AVIATION...
00Z UPDATE...
EXPECT VFR CONDITIONS UNTIL TOMORROW MORNING WHEN MVFR WILL MOVE
INTO ATL AREA SITES. WATCHING SHOWERS AND THUNDERSTORMS TO NORTH
AND MODELS SHOWING ACTIVITY WILL STAY NORTH OF AREA THROUGH LATE
MORNING TOMORROW. COULD SEE A SHOWER OVERNIGHT BUT HAVE LEFT IT
OUT FOR NOW...WITH BEST CHANCES AFTER 17Z. WINDS ARE EXPECTED TO REMAIN
SW TO NW 5-10KTS INCREASING AS THE FRONT APPROACHES WITH GUSTS
NEAR 15KTS AFTER 17Z.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ALL ELEMENTS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  88  66  88 /  30  80  40  10
ATLANTA         73  85  63  84 /  30  80  40  10
BLAIRSVILLE     68  79  58  78 /  80  80  30  10
CARTERSVILLE    72  83  61  83 /  60  80  30  10
COLUMBUS        74  89  69  87 /  20  80  60  10
GAINESVILLE     73  83  64  83 /  40  80  40  10
MACON           72  89  67  88 /  20  80  60  10
ROME            73  84  61  83 /  80  80  30  10
PEACHTREE CITY  71  86  63  85 /  30  80  50  10
VIDALIA         74  92  72  89 /  20  70  70  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....BDL
AVIATION...ATWELL
Hazardous weather outlook, Jul 14, 6:49 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 AM EDT MON JUL 14 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
649 AM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...ESPECIALLY OVER NORTH GEORGIA.

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING. THE
MOST LIKELY TIME FOR THUNDERSTORMS WILL BE BETWEEN NOON AND 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AHEAD
OF A STRONG COLD FRONT. SOME OF THE STORMS ON TUESDAY MAY APPROACH
SEVERE LEVELS WITH DAMAGING WINDS...FREQUENT LIGHTNING AND VERY
HEAVY RAIN WHICH COULD CAUSE MINOR FLOODING. COOLER AND DRIER AIR
WILL MOVE IN BEHIND THE FRONT WEDNESDAY LIMITING THE CHANCE FOR
ANY THUNDERSTORMS THROUGH THURSDAY. MOISTURE WILL RETURN FRIDAY
ALLOWING STORM CHANCES TO INCREASE AGAIN AND PERSIST THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT STRONG STORM REPORTS THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 14, 3:21 PM EDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT MON JUL 14 2014

GAZ024-025-141945-
321 PM EDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS AND
JACKSON COUNTIES UNTIL 345 PM EDT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BANKS CROSSING...MOVING EAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BANKS AND JACKSON COUNTIES...INCLUDING AREAS
AROUND APPLE VALLEY...PEACH STATE SPEEDWAY...MAYSVILLE...COMMERCE...
HOMER...BANKS CROSSING AND FIVE POINTS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

&&

LAT...LON 3433 8339 3427 8334 3425 8333 3420 8338
      3420 8340 3417 8338 3415 8357 3432 8362
      3438 8338
TIME...MOT...LOC 1921Z 257DEG 23KT 3425 8349
Special weather statement, Jul 14, 4:15 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT MON JUL 14 2014

GAZ016-142045-
415 PM EDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE
COUNTY UNTIL 445 PM EDT...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SMITHGALL WOODS CONSERVATION AREA...MOVING
NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE COUNTY...INCLUDING AREAS AROUND
WHITLEY GAP SHELTER...QUALATCHEE LAKE...CAMP COLEMAN LAKE...
CLEVELAND...LOW GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...
ROBERTSTOWN...HELEN...SAUTEE...UNICOI STATE PARK AND ANNA RUBY FALLS.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3477 8363 3475 8362 3468 8363 3466 8365
      3464 8364 3455 8379 3463 8388 3472 8386
      3473 8383 3477 8383 3479 8381 3480 8368
TIME...MOT...LOC 2015Z 230DEG 18KT 3468 8378
Special weather statement, Jul 14, 8:05 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT MON JUL 14 2014

GAZ011-019-150045-
805 PM EDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CHATTOOGA AND FLOYD COUNTIES UNTIL 845 PM EDT...

AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTOOGAVILLE...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATTOOGAVILLE...
LYERLY...HOLLAND...BERRYTON...JAMES H. FLOYD STATE PARK...SUMMERVILLE
AND TIDINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3456 8533 3430 8513 3427 8546 3431 8548
      3436 8549 3439 8549
TIME...MOT...LOC 0005Z 251DEG 11KT 3434 8541
Special weather statement, Jul 14, 8:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT MON JUL 14 2014

GAZ011-012-019-150115-
844 PM EDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 915 PM EDT...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUBLIGNA TO 6 MILES SOUTHWEST OF
ARMUCHEE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...SUBLIGNA...
EVERETT SPRINGS...ARMUCHEE...LAKE MARVIN...SUGAR VALLEY...SHANNON...
OOSTANAULA...RESACA...PLAINVILLE AND PINSON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3447 8529 3459 8518 3459 8506 3460 8505
      3462 8489 3431 8506 3431 8531
TIME...MOT...LOC 0044Z 260DEG 20KT 3454 8513 3447 8519
          3434 8525
Special weather statement, Jul 14, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT MON JUL 14 2014

GAZ001-150145-
913 PM EDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DADE COUNTY UNTIL
945 PM EDT...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COLE CITY...MOVING EAST AT
25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COLE CITY...STEPHENSVILLE...NEW ENGLAND...HOOKER...
WILDWOOD AND MORGANVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3499 8546 3499 8542 3498 8536 3490 8542
      3488 8543 3489 8559 3498 8561 3499 8560
      3499 8547
TIME...MOT...LOC 0113Z 267DEG 21KT 3494 8566

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:05 PM EDTSpecial Weather StatementFFCChattooga40 min
Jul 14, 8:44 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 15, 11:36 AM EDTSpecial Weather StatementFFCJasper, Jones, Monroe, Putnam39 min
Jul 15, 12:08 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Monroe, Putnam52 min
Jul 15, 12:49 PM EDTSpecial Weather StatementFFCBibb, Peach26 min
Jul 15, 12:52 PM EDTSpecial Weather StatementFFCHancock, Warren23 min
Jul 15, 1:15 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Houston, Macon, Peach and 3 more30 min
Jul 15, 1:47 PM EDTSpecial Weather StatementFFCTwiggs28 min
Jul 15, 1:48 PM EDTSpecial Weather StatementFFCWarren27 min
Jul 15, 2:11 PM EDTSpecial Weather StatementFFCBleckley, Houston, Pulaski34 min
Jul 15, 2:24 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter51 min
Jul 15, 2:50 PM EDTSpecial Weather StatementFFCTelfair25 min
Jul 15, 3:14 PM EDTSpecial Weather StatementFFCCrawford31 min
Jul 15, 3:21 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler24 min
Jul 15, 3:27 PM EDTSpecial Weather StatementFFCDooly, Schley, Sumter93 min
Jul 15, 3:43 PM EDTSpecial Weather StatementFFCToombs32 min
Jul 15, 3:54 PM EDTSpecial Weather StatementFFCMacon, Taylor36 min
Jul 15, 4:35 PM EDTSpecial Weather StatementFFCMacon25 min
Jul 15, 6:08 PM EDTSpecial Weather StatementFFCMuscogee37 min
Jul 15, 6:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jul 15, 6:48 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 15, 7:17 PM EDTSpecial Weather StatementFFCHarris43 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.